MathSciNet Relay Station
MathSciNet bibliographic data
MR2680053 (2011j:42048) 42C05 (30E10 30E15)
Dragnev, Peter; Miña-Díaz, Erwin On a series representation for Carleman orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010), no. 12, 4271–4279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement